# SDR CALA9701234

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 65178198
- Condition: Inoperative
- Location: Nlg
- Part time: 13,293 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WAS EXTREMELY STIFF DURING RETRACTION FROM UP TO OFF WITH NO NOTICEABLE DETENT AT OFF.  THE NOSE GEAR EXTENDED APPROXIMATELY 12 TO 15 SECONDS AFTER MAINS.  MAINTENANCE REMOVED AND REPLACED THE NLG LOCK ACTUATOR IAW MM 32-33-21 PAGE 401.  THE GEAR WAS SWUNG AND LEAK AND OPERATIONAL CHECKS WERE GOOD.
